# SDR CALA2025052304915

- Difficulty date: May 20, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 92,982 hours, 21,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 43410312001
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS PANEL UNARMED LIGHT IS LOOSE AND FALLS OUT. REMOVED EMERGENCY LIGHT/PASSENGER OXYGEN CONTROL PANEL. INSTALLED NEW LIGHTED INDICATOR BASE ASSEMBLY. REINSTALLED CONTROL PANEL. UNARMED LIGHT OPERATES NORMAL; EMERGENCY LIGHTS OPERATE NORMAL. REF AMM 33-51-08/401 AND AMM 33-51-00/501.
